CSN Login
Members Online: 10

You are here


Posts: 79
Joined: Nov 2006

Hi. I'm new to this network. I've just been diagnosed with my fourth reoccurence of OC and the Dr. wants me to start on an oral chemo called Hexalen. Has anyone experienced this drug? Just wondering about side effects. I would appreciate any help. Thanks

BonnieR's picture
Posts: 1549
Joined: Jan 2004

Hello and welcome. Sorry you have to go through this yet again, but praise the Lord that there is something more than can do. I have not personally had Hexalen yet but someone in our support group is on it and doing pretty good. I know it is on the list of things my Dr will try. Good luck with treatment and let us know how you are doing. Prayers N Hugs BonnieRose

Posts: 79
Joined: Nov 2006

Thanks, BonnieR. I'm really worried about the nausea and vomiting. has your friend experienced that?

Posts: 163
Joined: Oct 2005

Hi there, I wonder if you got any more info on Hexalon? I read that nausea and vomiting are side effects, but is it for 21 days??? Did you end up taking it? I'd be very interested in any more info. Thank You and all the best to you.

Subscribe to Comments for "Hexalen"